Any other side effects from the clindamycin?
So you had some swelling in your throat area as well? And any itching or redness on the skin? You may be allergic to it. I would recommend contacting your dentist to see if they can switch the antibiotics. At this stage, I hate to say to stop it because both doctors had recommended continuing with it and they both have seen you whereas I'm over the internet but it makes me suspicious due to your description. Best to call another dentist or your previous dentist and find out.
Thank you for your response. My dentist office wasn't open so my husband called another dentist, explained everything to him and I went there. He prescribed me cephalexin 500mg. Its been 24 hours since my last dose of clindamycin and im three doses into cephalexin. My swelling has gone down amazingly. It is no longer in my throat or near my ear or eye. it seems to be only around the infection site now. my face almost looks normal and the pain has subsided a lot. I slept through the night only waking once for the first time since Sunday.
I didn't notice any other effects like itching or redness. I was running a fever and shaking when I was In the er. It was a little hard to breath after the iv and my last dose of it. I felt heavy too.
I don't understand what's been happening to me but I'm going to do some research and try to figure out as much as I can.
In the meantime i guess I'll just have to see how things progress. And I will post updates as well.